# SDR FDEA201405221123

- Difficulty date: May 22, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 68,970 hours, 13,877 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FEA 1-5710-F0308148 FOUND POSSIBLE CRACK ON CORNER OF LT WING REFUEL DOOR PNL 519CB.  VERIFIED CRACK EXTENDS FROM PANEL EDGE TO THE  NEAREST FASTENER HOLE.  CUT OUT DAMAGE IAW SRM 57-40-02 REPAIR 7, FIG 202.  PERFORMED HFEC INSPECTION IAW NTM CHAPTER  20-00-00 PART 6, NO DEFECTS NOTED.  FABRICATED & INSTALLED  DOUBLER & FILLER IAW SRM  57-40-02 REPAIR 7 FIG 202.  NEED COUNTERSINK & PRIMED.
